can you overdose on an inhaler, what will happen?
mine says 'xopenex hfa' and 'ievalbuterol tartrate' so i dont know what the medicine is
but yah i just always wondered, like if you could die?
or what would happen?
no im not going to haha
- 1 decade agoFavorite Answer
XOPENEX HFA® (levalbuterol tartrate) Inhalation Aerosol
XOPENEX (pronounced zō-pen-eks) is a fast-acting medicine that is used to treat the narrowing of airways (bronchospasm) caused by asthma and chronic obstructive pulmonary disease (COPD). XOPENEX relaxes the tightened muscles around your airway passages and relieves symptoms like coughing, sneezing, chest tightening, and shortness of breath. XOPENEX comes in 2 forms: XOPENEX HFA Inhalation Aerosol (inhaler/puffer) and XOPENEX Inhalation Solution (nebulizer).
Xopenex HFA Side Effects:
Headache, nausea, nervousness, dizziness, shaking (tremor), trouble sleeping, dry mouth, cough, sore throat, or runny nose may occur. If any of these effects persist or worsen, notify your doctor or pharmacist promptly.
Remember that your doctor has prescribed this medication because he or she has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects.
Tell your doctor immediately if any of these unlikely but serious side effects occur:
Seek immediate medical attention if this unlikely but serious side effect occurs:
Rarely, this medication has caused severe (rarely fatal), sudden worsening of breathing problems/asthma (paradoxical bronchospasm). If you experience sudden wheezing, seek immediate medical attention.
A very serious allergic reaction to this drug is unlikely, but seek immediate medical attention if it occurs. Symptoms of a serious allergic reaction may include:
This is not a complete list of possible side effects. If you notice other effects not listed above, contact your doctor or pharmacist.
Xopenex HFA Inhl Medical Alert
Your condition can cause complications in a medical emergency. For enrollment information call MedicAlert at 1-800-854-1166 (USA) or 1-800-668-1507 (Canada).
- ZLv 71 decade ago
With most inhalers, a NORMAL dose can kill you- but the benefits greatly outweigh the risk.
However, with an overdose, you are putting yourself at an extremely unneeded risk of heart attack, and indeed, death.
- StaceeLv 44 years ago
overdose inhaler happen
- KitKatLv 71 decade ago
regular use has the normal side effects: shakiness, increased heart rate, AND rebound which can cause death. people die from asthma every day. follow up with your doctor.